# SDR HALA95108

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Contacts
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS DO NOT TEST.  CLEANED CONTACTS ON BULB.  OPERATIONS CHECK GOOD.  (M)
